• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдена 1 публикация
Сортировка:
по названию
по году
Статья
Veretennikova M., Kolokoltsov V. Communications in Applied and Industrial Mathematics. 2015. Vol. 6. No. 1. P. 1-18.

In this article we study a controlled Continuous Time Random Walk and its position-dependent extensions. We heuristically derive the optimal payoff function equations for their scaling limits. The general equation for the corresponding optimal payoff of the limiting process may be called a fractional Hamilton Jacobi Bellman equation.

Добавлено: 5 октября 2016